Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi please respond to this i need a bit of advise as to what is going ot happen.

I finished my 5 monthes @ 80 mgs 4 days ago, and basically I m still breaking out a little and i have red marks that make me look like I still have acne(could be acne not sure), I was hopeing for better results and it is so annoying :boohoo: I m really upset/annoyed, will I ever clear totally?, why it it taking so long, when I really wasnt that bad before, will I need another month?

Please try and answer this/tell me you story

thanks

Will

Link to comment
Share on other sites

me too man exact smae shit it sounds like i have the same story as you not even that bad before and accutane didnt like clear me up it for for awhile butnow its back so gg

Link to comment
Share on other sites

accutane may not clear you up for about 2 months after the course ends.. don't worry too much till then.

if it's still there discuss another course or alternatives with your derm

Link to comment
Share on other sites

The effect of accutane lasts on your skin even after you stop taking it, that's what makes accutane so special.

The red marks you are referring to, are not acne. As long as they're flat, and you don't feel them, they are just red spots. Red spots take a few months to heal, there's nothing you can do about them. It's simply what happens when you have acne.

Like richs said, wait 2 months, and if you continue having a serious acne problem, go back to your derm.

If you only have really mild acne after taking accutane, try some other methods for clearing up, like BP gel.

Link to comment
Share on other sites

I'm in a similar situation really. I'm now a month post tane and still have active acne and still break out. :(

Link to comment
Share on other sites

cheers guys, hmm I wonder if I can use the sun to tan my skin and then hide the red marks, but its hard to judge when to go into the sun post-tane?

1month wait?

cheers

Link to comment
Share on other sites

i don't know really. i went in the sun for a bit towards the end of my course and i got burnt slightly, was nothing bad though. i think you would be fine if you used sunscreen.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×